Abdelmoujib Benkirane

Head of Mathematical Analysis Laboratory (LAMA)
Mathematics
Sidi Mohamed Ben Abdellah University, Faculty of Sciences, Fez, Morocco
E-mail: mjpaa.edition@usmba.ac.ma

Fields of interest

  • Partial differential equations
  • Functional Analysis

Recent publications

Youssfi, Ahmed; Benkirane, Abdelmoujib; El Hadfi, Youssef. On Bounded Solutions for Nonlinear Parabolic Equations with Degenerate Coercivity. Mediterr. J. Math. 13 (2016), no. 5, 3029–3040.

Akdim, Youssef; Benkirane, Abdelmoujib; El Moumni, Mostafa; Redwane, Hicham. Existence of renormalized solutions for strongly nonlinear parabolic problems with measure data. Georgian Math. J. 23 (2016), no. 3, 303—321

Aissaoui Fqayeh, Azeddine; Benkirane, Abdelmoujib; El Moumni, Mostafa; Youssfi, Ahmed. Existence of renormalized solutions for some strongly nonlinear elliptic equations in Orlicz spaces. Georgian Math. J. 22 (2015), no. 3, 305–321.

Ait Khellou, M.; Benkirane, A.; Douiri, S. M. An inequality of type Poincaré in Musielak spaces and application to some non-linear elliptic problems with $L\sp 1$ data. Complex Var. Elliptic Equ. 60 (2015), no. 9, 1217–1242.

Akdim, Youssef; Benkirane, Abdelmoujib; El Moumni, Mostafa. Solutions of nonlinear elliptic problems with lower order terms. Ann. Funct. Anal. 6 (2015), no. 1, 34–53.

Benkirane, A.; Sidi El Vally, M. Variational inequalities in Musielak-Orlicz-Sobolev spaces. Bull. Belg. Math. Soc. Simon Stevin 21 (2014), no. 5, 787–811.

Benkirane, A.; Sidi El Vally, M. An existence result for nonlinear elliptic equations in Musielak-Orlicz-Sobolev spaces. Bull. Belg. Math. Soc. Simon Stevin 20 (2013), no. 1, 57–75.

Benkirane, A.; Benouna, J.; Rhoudaf, M. Some remarks on a sign condition for perturbations of nonlinear problems. Recent developments in nonlinear analysis, 30–42, World Sci. Publ., Hackensack, NJ, 2010.

Benkirane, A.; Chrif, M.; El Manouni, S. Nonlinear elliptic equations of infinite order. Recent developments in nonlinear analysis, 17–29, World Sci. Publ., Hackensack, NJ, 2010.

Benkirane, Abdelmoujib; Youssfi, Ahmed. Regularizing effects of some lower order terms in non-uniformly nonlinear elliptic equations. Ric. Mat. 58 (2009), no. 2, 185–205.

Benkirane, A.; Chrif, M.; El Manouni, S. Strongly nonlinear problem of infinite order with $L\sp 1$ data. Electron. J. Qual. Theory Differ. Equ. 2009, No. 15, 12 pp.

Aharouch, L.; Benkirane, A.; Rhoudaf, M. Existence results for some unilateral problems without sign condition with obstacle free in Orlicz spaces. Nonlinear Anal. 68 (2008), no. 8, 2362–2380

Benkirane, Abdelmoujib; Youssfi, Ahmed. Regularity for solutions of nonlinear elliptic equations with degenerate coercivity. Ric. Mat. 56 (2007), no. 2, 241–275.

Aharouch, L.; Azroul, E.; Benkirane, A. Quasilinear degenerated equations with $L\sp 1$ datum and without coercivity in perturbation terms. Electron. J. Qual. Theory Differ. Equ. 2006, No. 19, 18 pp.

Akdim, Youssef; Azroul, Elhoussine; Benkirane, Abdelmoujib. Existence results for quasilinear degenerated equations via strong convergence of truncations. Rev. Mat. Complut. 17 (2004), no. 2, 359–379.

Benkirane, A.; Elmahi, A.; Meskine, D. On the limit of some penalized problems involving increasing powers. Asymptot. Anal. 36 (2003), no. 3-4, 303–317.

Benkirane, A.; Elmahi, A.; Meskine, D. On the limit of some nonlinear elliptic problems. Arch. Inequal. Appl. 1 (2003), no. 2, 207–219.

Benkirane, A.; Kbiri Alaoui, M. Existence of solutions of strongly nonlinear elliptic equations in ${\bf R}\sp N$. Rev. Mat. Complut. 14 (2001), no. 2, 505–521.

Azroul, E.; Benkirane, A. On a necessary condition in the calculus of variations in Orlicz-Sobolev spaces. Math. Slovaca 51 (2001), no. 1, 93–105.

Benkirane, A.; Elmahi, A. A strongly nonlinear elliptic equation having natural growth terms and $L\sp 1$ data. Nonlinear Anal. 39 (2000), no. 4, Ser. A: Theory Methods, 403–411.
Benkirane, A.; Elmahi, A. An existence theorem for a strongly nonlinear elliptic problem in Orlicz spaces. Nonlinear Anal. 36 (1999), no. 1, Ser. A: Theory Methods, 11–24.

Benkirane, A.; Elmahi, A. Almost everywhere convergence of the gradients of solutions to elliptic equations in Orlicz spaces and application. Nonlinear Anal. 28 (1997), no. 11, 1769–1784.

Benkirane, A. A theorem of H. Brezis and F. E. Browder type in Orlicz spaces and application. Nonlinear partial differential equations (Fès, 1994), 10–16, Pitman Res. Notes Math. Ser., 343, Longman, Harlow, 1996.

Aïssaoui, N.; Benkirane, A. Potentiel non linéaire dans les espaces d’Orlicz. (French) [Nonlinear potential in Orlicz spaces] Ann. Sci. Math. Québec 18 (1994), no. 2, 105–118.

Benkirane, A.; Gossez, J.-P. An approximation theorem in higher order Orlicz-Sobolev spaces and applications. Studia Math. 92 (1989), no. 3, 231–255.